# SDR 52767AMWA01

- Difficulty date: July 20, 2003
- Submitted: September 5, 2003
- Operation: Air carrier
- Aircraft: N144ZV
- Make and model: Beech 1900D
- Aircraft serial: UE144
- Aircraft time: 15,324 hours, 23,005 cycles
- Propeller: Hartzl HCE4A3A
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ON FLIGHT 5578 FROM READING PENNSYLVANIA TO PITTSBURGH, THE POWER ADDED TO THE RIGHT ENGINE WOULD NOT DEVELOPE MORE THAN 1000 FT LBS TORQUE.  THE CREW ABORTED TAKEOFF AND RETURNED TO THE GATE.  MAINTENANCE REMOVED AND REPLACED THE BLEED VALVE AND THE PROP GOVERNOR.  STILL AWAITING MORE INFORMATION TO COME.
